Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46715
Title: A perturbed quadratic equation involving Erdélyi–Kober fractional integral
Authors: Caballero, Josefa 
Darwish, Mohamed Abdalla
Sadarangani, Kishin 
UNESCO Clasification: 120215 Ecuaciones integrales
Keywords: Darbo fixed point theorems
Erdélyi–Kober fractional integral
Measure of noncompactness
Quadratic integral equation
Issue Date: 2016
Journal: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas 
Abstract: In the Banach space of real functions which are defined, bounded and continuous on an unbounded interval, we study the solvability of a perturbed Erdélyi–Kober fractional quadratic integral equation.
URI: http://hdl.handle.net/10553/46715
ISSN: 1578-7303
DOI: 10.1007/s13398-015-0246-2
Source: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas [ISSN 1578-7303], v. 110 (2), p. 541-555
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

2
checked on Sep 12, 2021

WEB OF SCIENCETM
Citations

2
checked on Sep 12, 2021

Page view(s)

47
checked on Sep 11, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.